# SDR DL738020356

- Difficulty date: March 21, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 458 hours, 210 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Part number: 767
- Part serial: NA
- Condition: Burned Out
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 AND R2 EMERGENCY LIGHT EXTERIOR LIGHT BULBS INOPERATIVE.  REPLACED LAMP.
